# SDR 05FDEA04112

- Difficulty date: December 4, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 38,469 hours, 14,243 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT LANDING GEAR TAKES 10 SECONDS LONGER THAN THE LEFT GEAR TO RETRACT.  ECAM GEAR NOT YET WARNING FOR  ABOUT 2 SECONDS.  THEN NORMAL OPS WHEN GEAR EXTENDED.  CLEANED RESTRICTOR VALVE. REPLACED MAINGEAR ACTUATIN   G ASSEMBLY RH IAW AMM 32-31-46.  REPLACED LANDING GEAR SEQUENCE VALVE RT IAW AMM 32-31-37.  REPLACED RETURN FILTER GREEN HYD SISTEM IAW AMM 29-11-15.  PERFORMED TEST IAW 32-31-00 OK.
